# SDR UPS96820131

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4779907
- Condition: Cracked
- Location: Fs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 31L SPLICE CRACK AT FS 1350.  REPLACED SPLICE PER SRM 51-1-20D.
